Q. Can Homeopathy help in masturbation problem?

Answered by Dr. Sheetal Kamble and medically reviewed by Dr. Nithila A

 

New
Do you have a question on Masturbation or Homeopathy? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I have some health issues that I would like to address. I have depression, fatigue, low energy, tiredness, and red eyes when I wake up, and I feel exhausted after masturbation. I have a history of masturbating for eight to nine years since I was 12 years old. The first few years, I was continually masturbating with lots of pornography. I am now masturbating one to two times a week yet still feel exhausted and fatigued daily and even watch porn one to two times a week. I have trouble with morning wood maybe once a week. What can Homeopathy offer me to heal from masturbation and get back to being healthy?


Related Questions:
Homeopathy: Myths and Facts
Is masturbation the reason for my premature ejaculation?
Bedwetting Homeopathy Treatment
 

Dr. Sheetal Kamble
BHMS., MPH
Homeopathy

Hello,

Welcome to icliniq.com.

I understand that you are concerned about various health issues, and it seems most of the symptoms are related to over masturbation. Masturbation at the teenage is prevalent. Homeopathy has a vast number of remedies to heal this issue. However remember that masturbation was is not bad, but overuse is something that causes health issues, twice or thrice a week is not bad.Homeopathic remedies will help you to deal with this habit, and you would be able to concentrate more on other things in life like a career or job, etc.

Homeopathic remedies are prescribed after taking your mental, emotional and physical health in to the consideration. Based on the little information you provided here you can start Lycopodium 30c four pills once a day for five days. Then begin with Kali Phos 6x two tablets twice a day for 15 days.These pills and tablets usually dissolve as soon as you keep them over the tongue. Hence there is no need to swallow these with water or anything liquid. Kindly report back on15 days. I hope you start feeling better. Let me know if you have any questions. I would be happy to answer.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


What homeopathy medicines can help atherosclerosis?
Query: Hello doctor, My calcium coronary score is very high around 1800. Can you prescribe me homeopathic medicines which can effectively treat the plaque and atherosclerosis? I would prefer preparations from established medical companies. Have you heard of R12 from Dr Reckeweg? Please opine on the same t...  Read Full »
Dr. Potnuru Srinivaasa Sudhakar
Homeopathic Physician

Answer: Hello, Welcome to icliniq.com. Calcium coronary score (CCS) increase causes the development of coronary artery disease. It causes fatty plaque formation in the coronary artery leading to narrowing of the artery. It is also called as cardiac calcium scoring. For men, CCS has 15-year mortality ran...  Read Full »
 
Does masturbation cause arm numbness and pain?
Query: Hi doctor, I have been masturbating for about 11 years and from a few weeks my right elbow started paining. Numbness had appeared recently. I am a software engineer and I am working with computer for the past 11 years. When I sleep on my back and have my forehands over my chest, they become numb som...  Read Full »
Dr. J Mariano Anto Bruno Mascarenhas
Neuro Surgeon

Answer: Hi, Welcome to icliniq.com. I have read your question with care and understand that you have numbness of your hands when you sleep. First and foremost, masturbation is physiological and it is a normal phenomenon. It does not cause any problem or any side effects. It does not interfere with your ge...  Read Full »
 
Is Masturbation Cause Acne?
Query: Hi doctor, I am having serious acne problem for almost eight years. My age is 22. I observed that when I masturbate, they occur. I will not do masturbation daily or excess. I will masturbate only twice a month. Another thing is that even though I do not do, acne comes sometimes. My face becoming...  Read Full »
Dr. Chaitra Prakash
Cosmetologist

Answer: Hi, Welcome to icliniq.com. Acne is an infection of oil secreting glands of the skin. There is no relation to masturbation. Creams like Mometasone are steroids, and they can aggravate acne. Moreover, they also cause serious side effects like facial hair, redness and fungal infection later. ...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Ankylosing Spondylitis
This article discusses about the causes, pathology, clinical features, musculoskeletal manifestation, investigation and ...Read more »
Is having severe leg pain during pregnancy normal?
Hello doctor, There is a complaint of severe pain in both the legs in my wife who is 14 weeks pregnant. She is unable t ...Read more »
The pulse rate started to fall after giving Epinephrine in a 4-year-old child. Kindly give your opinion.
Hello doctor, I am reviewing the patient care of a 4-year-old child diagnosed with the flu. He was having trouble breat ...Read more »
 
 

Also Read Answers From